Feedback on Drugs that Cause Memory Loss, page 9
Memory Loss Forum
If you think your memory loss was caused by a medication, please share your experience.
For help with memory problems right click this free ebook and save file as Mind and Memory Mastery.
Memory loss and other cognitive and motor damage
URGENT. I need to find someplace offical saying that Abilify can cause memory loss and other cognitive and motor damage. I was severly injured from the drug in my brain, and I need to show something to the nuerologists so that they can describe the brain damage to the psychiatrist and other involved parties.
AskDocWeb: We can help with part of that. Abilify is a brand name of aripiprazole, which is specifically named in an article published by the National Center for Biotechnology Information, U.S. National Library of Medicine: “In the pharmacological class of antipsychotics, only one drug, aripiprazole, was identified as being associated with memory disorders, although there are many drugs in this class with atropinic properties.”
my friend has passed through bad experiences and he is now getting so much aggressive remembering those incidents, so how to erase his memory. Pls help.
AskDocWeb: Life often gives us unpleasant experiences but if those memories are erased then the lessons learned by going through those experiences are also lost. It sounds like your friend may benefit from counseling help to learn how to cope with those memories.
I AM 94-AM ON ASTATIN (SIMVASTATIN) FOR SEVERAL YEARS. MY MEMORY IS GOOD EXCEPT WHEN I AM IN CONVERSATIONS, A PLACE I AM REFERRING TO WILL GO BLANK & I SEEM TO STUMBLE ON MY WORDS.